# SDR A6WA2020021847183

- Difficulty date: February 14, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 42,114 hours, 39,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R31527221
- Condition: Corroded
- Location: Bs 310-349
- Part time: 42,267 hours, 39,751 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE IS CORRODED. FULL LENGTH OF PART.   AIRCRAFT REMOVED FROM SERVICE  REMOVED AND REPLACED LOWER SILL ANGLE I/A/W CRJ-200 SRM 51-42-06, 51-42-10, 51-42-21
